# SDR C8GA20020012

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 39,673 hours, 24,816 cycles
- Engine: Pwa JT8D9A
- Engine time: 53,742 hours, 32,702 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT 712 FROM TOL TO BNA. ON CLIMBOUT, NR 3 ENGINE WENT TO AN OVERSPEED CONDITION WITH NO THROTTLE RESPONSE.  THE NR 3 ENGINE WAS SHUTDOWN AN APPROPRIATE CHECKLIST ACCOMPLISHED.  DECLARED AN EMERGENCY AND NOTIFIED ATC, AIR TURNBACK TO TOL AND AIRCRAFT LANDED WITHOUT INCIDENT.  READJUSTED AND RESECURED THE NR 3 THROTTLE ROD END BETWEEN CROSSOVER SHAFT AND FUEL CONTROL.  PERFORMED ENGINE RUN AND SYSTEMS CHECK GOOD IAW MM 72-00, 76-10 & 73-00.  AIRCRAFT RETURNED TO SERVICE.
